MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø40/F; HIP ACETABULAR LINER

MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø40/F; HIP ACETABULAR LINER
Model Number 01.32.4048HCT
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 10/14/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had a primary surgery on (b)(6) 2022.On (b)(6) 2022, patient came in for a post-op appointment and the surgeon observed that the cup did not sit and the cause is unknown.The surgeon revised the cup, liner and head.The surgery was completed successfully.On (b)(6) 2022, the patient came in reporting pain due to joint luxation and the cause is unknown.The surgeon revised the cup, head and liner and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 11 november 2022.Lot: 1909329: (b)(4) manufactured and released on 12-dec-2019.Expiration date: 2024-12-01.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold without any similar reported event during the period of review.Additional component involved: ball heads: mectacer 01.29.212 biolox delta ceramic ball head 12/14 ø 40 size s - 4 (k112115) lot: 2001876: (b)(4) manufactured and released on 17-june-2020.Expiration date: 2025-06-04.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold without any similar reported event during the period of review.

Brand Name
LINER: MPACT FLAT PE HC LINER Ø40/F
Common Device Name
HIP ACETABULAR LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15778464
Report Number3005180920-2022-00833
Device Sequence Number14670865
Product Code LZO
UDI-Device Identifier07630030812262
UDI-Public07630030812262
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K122641
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/01/2024
Device Model Number01.32.4048HCT
Device Catalogue Number01.32.4048HCT
Device Lot Number1909329
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2022
Initial Report FDA Received Date11/11/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale